# SDR VNAA20240425016

- Difficulty date: February 5, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 20,221 hours, 18,038 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 847-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS LBL9 AND RBL9 BTW FS 847.00 TO FS 977.00 AT PASSENGER CABIN.  FLOOR SEAT RAILS LBL9 AND RBL9 BTW FS 847.00 TO FS 977.00 AT PASSENGER CABIN WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-31-49-101-001-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
